Children's Benadryl Bubble Gum Dye-Free Allergy Liquid
Give your child effective aid from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid allergy medicine aids symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy liquid is both alcohol-and dye-free and is intended for ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.
Dye-Free Allergy Liquid in bubble gum flavor contains an antihistamine for upper respiratory allergy symptom relief, including runny nose, sneezing, itchy nose and throat, and itchy, watery eyes.